Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
Feeling frustrated. Pump site no absorption last night. Awoke at 476. Tried to bring sugars down w/ combo of site change & injections. 1st vile of insulin no longer good. Injection #2 brought sugar down. Site #2 not working. I have been trying for 11 hrs now. Sugar did drop to 276 by around 3 pm. I thought I would be on my way. But the drop was only caused by the injection. I did not know the site was not working. Useless boluses while waiting to feel better but instead getting worse. D brought me to tears again. D destroys the quality of my life in so many ways.
Hang in there. I've had a few of those in the past and it makes me wonder, where does all of that insulin goes if it's not being absorbed into the blood system? My endo didn't even have an explanation. Just remember to drink lots of water during those highs.
Even Napoleon Bonaparte was defeated in one third of his important battles. I get very frustrated on days like this but I try very hard to be healthy. My cholesterol is great. My blood pressure is great. My eye site is better than 20/20 with no surgery. I have had type 1 for 37 years now. I have major set back days like today but I am healthier than the majority since they have there Standard American Diet. Just have to realize we have especially tough bunch of daily battles to deal with but with technology today we can win the war by being healthier than the majority of people around us by choosing healthy lifestyles, pricking the hell out of our poor little fingers and going into our next daily battle tomorrow. I guess it is a combo of being exhausted by this fight and extreme frustration that has once again brought me to tears. Thank you KC O'Pod for sharing that your experience and letting me know I am not the only one.
You're welcome. Just out of curiosity, what insulin are you using? Also, you might consider investing in a punching bag. Just for those times that you just want to hit something to make it all better. My Endo's Nurse Practitioner highly recommends them as excellent therapy. (for those days when absolutely nothing makes sense)
Hello. I am new to this group but glad to find it.
I had several episodes of extremely low (in the teens) bG, requiring my husband to call the paramedics. I started out with lots of brain cells(law school grad) but those days are gone...my spouse is still working but I quit my job to do volunteer work. Problem is, I am really anxious because so much volunteer work requires a halfway decent memory...which I don't have. I was on Buproprion in the past but it seems like every time we move to a new place, my brain shifts back to anxiety/memory problems mode and keeps me from pursuing what I thought would be a rewarding self-imposed retirement. Like Sarah, when I become anxious, my bG goes thru the roof. *sigh*
Be REAL careful you do not RAGE bolus, you know deliberately hit the high with so much insulin (or overlapping) injections that you get the free fall without the parachute effect...
Better to be careful than TOO ticked off, and end up in crash and burn mode.
Don't let any dumb number crush you.
The problem comes when its a series of them, or a habit of high numbers. Until then, stop kicking yourself would ya >; >. Heck a single high reading could be a mistake, contamination, lots of easy possibilities.
Don;t let numbers wind you up...